On Semisecond Submodules

Main Article Content

Zainab Saadi Ghaleb Ahmed


      Let  be a right module over a ring  with identity. The semisecond submodules are studied in this paper. A nonzero submodule  of   is called semisecond if    for each . More information and characterizations about this concept is provided in our work.

Article Details

How to Cite
SAADI, Zainab; AHMED, Ghaleb. On Semisecond Submodules. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 33, n. 2, p. 81-94, apr. 2020. ISSN 2521-3407. Available at: <http://jih.uobaghdad.edu.iq/index.php/j/article/view/2429>. Date accessed: 08 aug. 2020. doi: http://dx.doi.org/10.30526/33.2.2429.